Return to Faculty Directory

Mario Roy

Associate Professor

Mathematics

   Glendon Hall 220
   416-736-2100x88593
   mroy@glendon.yorku.ca
   cv2015OCGS.pdf

Dynamical systems, ergodic theory, thermodynamic formalism, and fractal geometry.

Doctorate:
University of Goettingen, Advisor: Manfred Denker
Masters:
Laval University, Advisor: Thomas J. Ransford

Journal Articles

Conformal graph directed Markov systems: beyond finite irreducibility (with A. Ghenciu and D. Mauldin), to appear in the Journal of Fractal Geometry.


Bowen's formula for shift-generated finite conformal recursive constructions (with A. Ghenciu), Real Analysis Exchange, 40 (1) (2015), 99-112.


Gibbs states for non-irreducible countable Markov shifts (with A. Ghenciu), Fundamenta Mathematicae, 221 (3) (2013), 231-265.



A new variation of Bowen's formula for graph directed Markov systems, Discrete and Continuous Dynamical Systems --- Series A, 32 (7) (2012), 2533-2551.



Random graph directed Markov systems (with M. Urbanski), Discrete and Continuous Dynamical Systems - Series A 30 (1) (2011), 261-298.

 
Multifractal analysis for conformal graph directed Markov systems (with M. Urbanski), Discrete and Continuous Dynamical Systems - Series A 25 (2) (2009), 627-650.

 
Lambda-topology vs. pointwise topology (with H. Sumi and M. Urbanski), Ergodic Theory and Dynamical Systems 29 (2) (2009), 685-713.

 
Analytic families of holomorphic iterated function systems (with H. Sumi and M. Urbanski), Nonlinearity 21 (2008), 2255-2279.

 
Real analyticity of Hausdorff dimension for higher dimensional hyperbolic graph directed Markov systems (with M. Urbanski), Mathematische Zeitschrift 260 (1) (2008), 153-175.

 
Factor theorems for locally compact Markov shifts II (with D. Fiebig), Forum Mathematicum 18 (2) (2006), 323-344.     
 

Analytic multifunctions, holomorphic motions and Hausdorff dimension in IFSs (with L. Baribeau), Monatshefte fuer Mathematik 147 (3) (2006), 199-217.

 
Regularity properties of Hausdorff dimension in infinite conformal IFSs (with M. Urbanski), Ergodic Theory and Dynamical Systems 25 (6) (2005), 1961-1983.

 
Is the composition of two expansive maps expansive?, Topology and its Applications 139 (1) (2004), 17-22.


Conformal families of measures for fibred systems (with M. Urbanski), Monatshefte fuer Mathematik 140 (2) (2003), 135-145.

 
Fibrewise expansive systems, Topology and its Applications 124 (3) (2002), 373-396.

My Erdòs number is 2.

English
Français

German